# SDR 96FDEA01682

- Difficulty date: November 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N199FE
- Make and model: Boeing 727173C
- Aircraft serial: 19509
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON INITIAL LANDING GEAR EXTENSION THE NOSE GEAR GREEN LIGHT DID NOT ILLUMINATE.  A VISUAL SCAN OF THE ALIGNMENT MARKS INDICATED THAT THE GEAR WAS DOWN.  RECYCLED GEAR AS PER NOSE EXTENSION FAILURE PROCEDURES AND THE NOSE GEAR GREEN LIGHT ILLUMINATED NORMALLY.  INSPECTED DOWNLOCK SWITCH AND BRACKET AS PER M/M 32-21-41.  FOUND MOISTURE IN CONNECTOR.  CLEANED, REINSTALLED AND SAFETIED CONNECTOR, OPERATIONAL CHECK GOOD.
